# SDR SWAA2023051725030

- Difficulty date: April 8, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - TRACK-TIE DOWN HAS A CORROSION BS 867 RBL 13.5<[01] REMOVED CORROSION AT ACB TRACK-TIE DOWN RBL 13.75; BS 867 IN L=2' X W=1' X D=0.030'' FROM ORIGINAL TICKNESS OF 0.080' FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02 AND SRM 53-00-53-1A-2. USED TOOL: ID:NCX000697 S/N:UNKNOWN DATE:09/2022 DUE:09/2023;[02] CORROSION ON TRACK TIE DOWN IT'S OUT LIMITS WILL BE REPAIRED ON JOB CARD: TTG8Q00KBVA2.;[03] VERIFIED CORRECTION ITEM 1 AND 2 AND MEASUREMENT TABLE; CARD COMPLETE.;[04] VERIFIED CORRECTION ITEM 1;2 ;3 AND MEASUREMENT TABLE; CARD COMPLETE
